# SDR DALA1111779881

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT-UPON REMOVAL OF CRACKED CLIP UNDERNEATH FOUND SHEAR TIE CRACKED AT LONG 14R FRAME STA 1190.  REMOVED CRACKED/DAMAGED SHEAR TIE IAW DC9 SRM 51-30-2,51-30-5.  RECEIVED NEW SHEAR TIE LOCATED AND DRILLED NEW SHEAR TIE IAW DC9 SRM 51-10-4.  INSTALLED SHEAR TIE IAW DC9 SRM 51-30-5.S.  ARMSTRONG AP 3523256 17 FEB 11 REQUIRED INSPECTION COMPLETED BY Q-948 490448.
